A generalised upper bound for the k-tuple domination number

Gagarin, A. and Zverovich, V. (2008) A generalised upper bound for the k-tuple domination number. Discrete Mathematics, 306 (5-6). pp. 880-885. ISSN 0012-365X

[img]
Preview
PDF - Published Version
117kB

Publisher's URL: http://dx.doi.org/10.1016/j.disc.2007.07.033


Item Type:Article
Uncontrolled Keywords:graph, domination
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:13205
Deposited By: J. Newton
Deposited On:12 Nov 2010 11:34
Last Modified:13 Aug 2013 23:14

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together